MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537560
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the initial reporter's healthcare facility name is (b)(6) hospital; reported here as it exceeded the character limit.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent bent/kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was implanted to treat a pancreatitis in the pancreatic duct during an endoscopic pancreatic duct stent placement procedure performed on (b)(6) 2025.During the procedure, the device was inserted through the endoscope forceps channel over a guide wire.Under endoscopic monitoring, a kink (dent) was observed in the stent that emerged from the endoscope tip, and its use was discontinued.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications as a result of this event.Note: it was reported that the guidewire was in the patient during the attempted deployment.Per the ifu, "if the guidewire is not completely retracted into the delivery system, the stent cannot be fully deployed.".

Brand Name
ADVANIX PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21646879
Report Number3005099803-2025-01122
Device Sequence Number7614437
Product Code FGE
UDI-Device Identifier08714729856337
UDI-Public08714729856337
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberM00537560
Device Catalogue NumberM00537560
Device Lot Number0034811982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/19/2025
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown